How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I just started bleeding seven years after having

Customer Question

I just started bleeding seven years after having chemotherapy for breast cancer. Why is this happening?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No, it just started this afternoon. Several medication I have been taking for years.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have lupus, fibromyalgia, Lymphedema and cancer and I'm taking tomam
Submitted: 9 months ago.
Category: OB GYN
Expert:  Dr David replied 9 months ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr David replied 9 months ago.

have you been taking tamoxifen or anti-estrogen therapy?

how old are you?

you need to see a gyn doctor to get a gyn examination and uterine ultrasound to see why you may be bleeding.